Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Why di I get a yeast infection every month? adult content

I have been off the pill for about a year, after 15. Since I stopped taking it I get a yeast infection every single month the week before AF. I never had one in my life until about a year ago. Is this at all normal or common? What can I do to stop this? Or do I just have to wait for them each month and then treat? Thanks for any advise

Answer Question
 
sierramagic

Asked by sierramagic at 2:04 AM on Feb. 13, 2011 in Trying to Conceive

Level 9 (304 Credits)
Answers (8)
  • do u use any of these.. feminine hygiene sprays, talcs, or perfumes in the vaginal area, douching.?
    Michigan-Mom74

    Answer by Michigan-Mom74 at 2:19 AM on Feb. 13, 2011

  • Many women I know have infections that come back, but If you have more than four yeast infections in a year, U should see your doctor. She may do some tests to see if your yeast infections are being caused by another health problem, such as diabetes or something. Thatys a friend of mine discovered she had diabetes. But if u do have symptoms that return within 2 months, and you have not been taking antibiotics, maybe u should talk to your doc. After the AF visits u, does it go away??
    Michigan-Mom74

    Answer by Michigan-Mom74 at 2:27 AM on Feb. 13, 2011

  • Recurring yeast infections can also be traced to your DH, or SO. The only way you can get rid of it for good is for both of you to take an antibiotic together. It's a 10 day course of them, usually Flavix, you can't drink alcohol while you're taking it.
    MamaAlice54

    Answer by MamaAlice54 at 2:49 AM on Feb. 13, 2011

  • There are a number of things that can cause it silk undies, Body washes, HPV' And other things. The best way to treat them or stop them is by going to the doctor and tell them Ur problem it could be very bad or something that is minor but either way if you don't get it checked out then you will have to do worst tings later
    nikkielove

    Answer by nikkielove at 2:50 AM on Feb. 13, 2011

  • The antibiotics can kill too much "good" bacteria and result in getting more yeast growing in the vagina. So the use of the antibiotics actully can cause a yeast infection Also, vaginal yeast infections are not sexually transmitted.

    Michigan-Mom74

    Answer by Michigan-Mom74 at 3:10 AM on Feb. 13, 2011

  • You should talk to your doctor about the frequency and timing. Hormonal changes can make you susceptible, and it sounds like that's what's happening because of the timing.
    SWasson

    Answer by SWasson at 8:10 AM on Feb. 13, 2011

  • are you sure that's what it is? I knew a woman who thought she was getting an infection every month and it turned out that it was actually just weird symptoms of ovulation... All the more reason to ask your doctor :)
    angelm523

    Answer by angelm523 at 12:53 PM on Feb. 13, 2011

  • Thanks guys for all the help sounds like I better go to the Dr. I don't use any perfumes or special soaps :) I only dress in cotton panties. Ifn I don't treat it then it only happens between ovulation and ends when I start AF. It last about 5 days. If I take the AZO pills and eat a lot of yogurt during the month I don't get it (or it only lasts 2 days) I think this has to do with hormones, that maybe were not an issue when I was on the pill.
    Thanks guys....looks like time to see the dr. :(
    sierramagic

    Comment by sierramagic (original poster) at 1:38 PM on Feb. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN